Free Access
Volume 27, 2021
Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
Article Number S4
Number of page(s) 37
Published online 01 March 2021
  1. S. Aiyappan, A.K. Nandakumaran and R. Prakash, Generalization of unfolding operator for highly oscillating smooth boundary domains and homogenization. Calc. Var. Partial Differ. Equ. 57 (2018) 86. [Google Scholar]
  2. S. Aiyappan, A.K. Nandakumaran and R. Prakash, Semi-Linear Optimal Control Problem on a smooth oscillating domain. Commun. Contemp. Math. 22 (2018) 1950029. [Google Scholar]
  3. S. Aiyappan, A.K. Nandakumaran and R. Prakash, Locally periodic unfolding operator for highly oscillating rough domains. Ann. Mate. Pura Appl. 198 (2018) 1931–1954. [Google Scholar]
  4. J. Arrieta and M.C. Pereira, Homogenization in a thin domain with an oscillatory boundary. J. Math. Pures Appl. 96 (2011) 29–57. [Google Scholar]
  5. J. Arrieta and M.C. Pereira, The Neumann problem in thin domains with very highly oscillatory boundaries. J. Math. Anal. Appl. 404 (2013) 86–104. [Google Scholar]
  6. J. Arrieta and M.V. Pesqueira, Locally periodic thin domains with varying period. CR Math. 352 (2014) 397–403. [Google Scholar]
  7. J. Arrieta and M.V. Pesqueira, Unfolding operator method for thin domains with a locally periodic highly oscillatory boundary. SIAM J. Math. Anal. 48 (2016) 1634–1671. [Google Scholar]
  8. R. Brizzi and J.P. Chalot, Boundary homogenization and Neumann boundary value problem. Ricerche di Matematica 46 (1997) 341–388. [Google Scholar]
  9. D. Blanchard and A. Gaudiello, Homogenization of highly oscillating boundaries and reduction of dimension for a monotone problem. ESAIM: COCV 9 (2003) 449–460. [CrossRef] [EDP Sciences] [Google Scholar]
  10. D. Blanchard, A. Gaudiello and G. Griso, Junction of a periodic family of elastic rods with a 3d plate part I. J. Math. Pures Appl. 88 (2007) 1–33. [Google Scholar]
  11. D. Borisov and P. Freitas, Asymptotics of dirichlet eigenvalues and eigenfunctions of the laplacian on thin domains in Rd. J. Funct. Anal. 258 (2010) 893–912. [Google Scholar]
  12. L. Berlyand and V. Rybalko, Getting Acquainted with Homogenization and Multiscale. Birkhäuser, Basel (2018). [Google Scholar]
  13. J. Casado-Diaz, E. Fernández-Cara and J. Simon, Why viscous fluids adhere to rugose walls: a mathematical explanation. J. Differ. Equ. 189 (2003) 526–537. [Google Scholar]
  14. G.A. Chechkin, A. Friedman and A.L. Piatnitski, The boundary-value problem in domains with very rapidly oscillating boundary. J. Math. Anal. Appl. 231 (1999) 213–234. [Google Scholar]
  15. D. Cioranescu and P. Donato, Introduction to homogenization. Oxford University Press, Oxford (2000). [Google Scholar]
  16. D. Cioranescu, A. Damlamian and G. Griso, The periodic unfolding method in homogenization. SIAM J. Math. Anal. 40 (2008) 1585–1620. [Google Scholar]
  17. D. Cioranescu, A. Damlamian and G. Griso, The periodic unfolding method: Theory and applications to Partial Differential Problems, Series in Contemporary Mathematics 03. Springer, Berlin (2019). [Google Scholar]
  18. C. D’Angelo and G. Panasenko and A. Quarteroni, Asymptotic numerical derivation of the Robin-type coupling conditions at reservoir-capillaries interface. Appl. Anal. 92 (2013) 158–171. [Google Scholar]
  19. A. Damlamian and K. Pettersson, Homogenization of oscillating boundaries. Discrete Contin. Dyn. Syst. 23 (2009) 197–210. [Google Scholar]
  20. P. Donato, Editha C. Jose and D. Onofrei, Asymptotic analysis of a multiscale parabolic problem with a rough fast oscillating interface. Arch. Appl. Mech. 89 (2019) 437–465. [Google Scholar]
  21. L. Friedlander and M. Solomyak, On the spectrum of the Dirichlet Laplacian in a narrow strip. Israel J. Math. 170 (2009) 337–354. [Google Scholar]
  22. A. Gaudiello and T.A. Mel’nyk, Homogenization of a nonlinear monotone problem with nonlinear Signorini boundary conditions in a domain with highly rough boundary. J. Differ. Equ. 265 (2018) 5419–5454. [Google Scholar]
  23. A. Gaudiello, O. Guibé and F. Murat, Homogenization of the brush problem with a source term in L1 . Arch. Ration. Mech. Anal. 225 (2017) 1–64. [Google Scholar]
  24. S. Kesavan, Topics in functional analysis and applications. John Wiley & Sons, Inc., New York (1989). [Google Scholar]
  25. S. Kesavan and M. Rajesh, Homogenization of periodic optimal control problems via multi-scale convergence. Proc. Indian Acad. Sci. Math. Sci. 108 (1998) 337–346. [Google Scholar]
  26. S. Kesavan and M. Rajesh, On the limit matrix obtained in the homogenization of an optimal control problem. Proc. Indian Acad. Sci. Math. Sci. 112 (2002) 2. [Google Scholar]
  27. S. Kesavan and J. Saint Jean Paulin, Homogenization of an optimal control problem. SIAM J. Control. Optim. 35 (1997) 1557–1573. [Google Scholar]
  28. S. Kesavan and J. Saint Jean Paulin, Optimal control on perforated domains. J. Math. Anal. Appl. 229 (1999) 563–586. [Google Scholar]
  29. S. Kesavan and M. Vanninathan, Lh́omogeneisation dúm problem de control optimal. CR Acad. Sci. Paris Sér. AB 285 (1977) 441–444. [Google Scholar]
  30. M. Lenczner, Multiscale model for atomic force microscope array mechanical behavior. Appl. Phys. Lett. 90 (2007) 091908. [Google Scholar]
  31. J.L. Lions, Optimal control of systems governed by partial differential equations. Springer-Verlag, Berlin (1971). [Google Scholar]
  32. T.A. Mel’nyk, Asymptotic approximation for the solution to a semi-linear parabolic problem in a thick junction with the branched structure. J. Math. Anal. Appl. 424 (2015) 1237–1260. [Google Scholar]
  33. T.A. Mel’nyk and A.V. Popov, Asymptotic analysis of boundary-value problems in thin perforated domains with rapidly varying thickness. Nonlinear Oscillations 13 (2010) 57–84. [Google Scholar]
  34. J. Mossino and A. Sili, Limit behavior of thin heterogeneous domain with rapidly oscillating boundary. Ricerche di Matematica 56 (2007) 119–148. [Google Scholar]
  35. A.K. Nandakumaran, R. Prakash and B.C. Sardar, Homogenization of an optimal control via unfolding method. SIAM J. Control Optim. 53 (2015) 3245–3269. [Google Scholar]
  36. A.K. Nandakumaran, M. Rajesh and R. Prakash, Homogenization of an elliptic equation in a domain with oscillating boundary with non-homogeneous non-linear boundary conditions. Appl. Math. Optim. 82 (2018) 1–34. [Google Scholar]
  37. E.S. Palencia, Non-homogeneous media and vibration theory, Vol. 127 of Lect. Notes Phys. Springer, Berlin (1980). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.